# SDR SWIA201439731

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 31,942 hours, 26,663 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TOILET SMOKE CAUTION, NO SMOKE.  PERFORMED VISUAL INSPECTION OF LAV.  NO DEFECTS NOTED AND NO EVIDENCE OF SMOKE ODOR.  R & R LAV SMOKE DETECTOR.  OPS CHECK GOOD IAW AMM.
